# SDR DALA2023100408153

- Difficulty date: October 3, 2023
- Submitted: October 4, 2023
- Operation: Air carrier
- Aircraft: N607AT
- Make and model: Boeing 717-200
- Aircraft serial: 55074
- Aircraft time: 48,043 hours, 41,269 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON INTERNAL STRUCTURE LOWER (PAN) AT FWD CARGO DOOR. SUMMARY OF NRC 00194: INTERNAL STRUCTURE LOWER (PAN) AT FWD CARGO DOOR WAS REPAIRED PER PRI 611939-14 REV 1 & ER/A 611939-14 REV ORIG. SECTION I PERMANENT REPAIR. ASSOCIATED ER/A 14-611939 ADDED FOR AC 9569. (LP #0000040)
